An extremal problem for the geometric mean of polynomials

E. Beller, D. J. Newman

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


Let M0, n be the maximum of the geometric mean of all nth degree polynomials (equation omited) which satisfy |ak| = l, k=0, 1, …, n. We show the existence of certain polynomials Rn whose geometric mean is asymptotic to √n, thus proving that M0, n is itself asymptotic to √n.

Original languageEnglish
Pages (from-to)313-317
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - Jul 1973


Dive into the research topics of 'An extremal problem for the geometric mean of polynomials'. Together they form a unique fingerprint.

Cite this